# SDR REXA201000155

- Difficulty date: September 19, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 21,189 hours, 18,200 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SEAL RETAINERS HAVE CORROSION.  REMOVED AND REPLACED 4EA SEAL RETAINERS, P/N'S CC670-38662-5, CC670-38675-3, CC670-38674-3, AND CC670-38663-5, FROM AVIONICS DOOR IAW CRJ-200 SRM 51-42-06 AND 51-23-00.
